Un teorema sulle trasformazioni monoidali di spazi algebrici
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, p. 871-888
@article{ASNSP_1972_3_26_4_871_0,
     author = {Fiorentini, M. and Lascu, A. T.},
     title = {Un teorema sulle trasformazioni monoidali di spazi algebrici},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     pages = {871-888},
     zbl = {0278.14009},
     mrnumber = {364250},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_871_0}
}
Fiorentini, M.; Lascu, A. T. Un teorema sulle trasformazioni monoidali di spazi algebrici. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, pp. 871-888. http://www.numdam.org/item/ASNSP_1972_3_26_4_871_0/

[1] M. Artin: The implicit function theorem in algebraic geometry. Proc. Bombay Colloquium on Algebraic Geometry, Tata Institute, 1969, 13-34. | MR 262237 | Zbl 0217.04901

[2] M. Artin: Algebraization of formal moduli, I. Global Analysis, Paper in honor of K. Kodaira. University of Tokyo Press and Princeton University Press, 1970. | MR 260746 | Zbl 0205.50402

[3] M. Artin: Algebraization of formal moduli, II-Existence of modifications. Ann. of Math., 91, Jan. 1970, 88-135. | MR 260747 | Zbl 0177.49003

[4] L. Badescu-M. Moroianu: Sur une classe de morphismes de préschémas. C. R. Acad. Sc. Paris, t. 268, 30 jnin 1969. | MR 242842 | Zbl 0174.52701

[5] A. Grothendieck: Eléments de Géométrie Algébrique. Publ. Math. Inst. Hautes Etudes Sc., Ch. I-IV. | Numdam

[6] A. Grothendieck: Fondéments de la Géométrie Algébrique (Extraits du Séminaire Bourbaki 1957-62). Sécrétariat mathématique, Paris, 1962. | MR 146040 | Zbl 0239.14002

[7] D. Knutson: Algebraic Spaces. Columbia University, mimeographed notes, 1970. | MR 302647

[8] B.G. Moisezon: The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions, I, II, III. Izv. Akad. Nauk. SSSR,1969, 167-226, 305-343, 477-513. | MR 260748 | Zbl 0197.17502